# SDR UALA2012071203751

- Difficulty date: July 11, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 45,852 hours, 11,859 cycles
- Engine: Pwa PW4056
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Bypass Valve
- Condition: Leaking
- Location: Fuel/Oil Cooler
- Component: Fuel/Oil Cooler
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND FUEL-OIL DRIPPING FROM STRUT DRAIN NR 1 ENG.  RAN NR 1 ENG FOUND FUEL OIL COOLER BYPASS VALVE LEAKING OUT OF LIMITS.  REPLACED FUEL OIL COOLER AND FUEL OIL COOLER BYPASS VALVE.
